Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 18, 2014, 09:44:47 PM

Login with username, password and session length


Members
  • Total Members: 24249
  • Latest: Scot
Stats
  • Total Posts: 649827
  • Total Topics: 49596
  • Online Today: 284
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Dan is in the emergency room. His Zerit might be causing havoc.  (Read 8334 times)

0 Members and 1 Guest are viewing this topic.

Offline Nadine

  • Member
  • Posts: 1,253
  • Member since: August 2005
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #50 on: September 23, 2006, 08:34:38 AM »
Dan...keeping you in my thoughts

Hang in there!!


Offline Iggy

  • Member
  • Posts: 2,435
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #51 on: September 23, 2006, 09:17:05 AM »
.
« Last Edit: January 12, 2007, 08:57:59 PM by Iggy »

Dan J.

  • Guest
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #52 on: September 23, 2006, 10:25:37 AM »
Iggy,
Eventhough Monday is normally not a clinic day at the doctor's office I am sure he will see me before Tuesday. He has in the past, so I see no reason for him not to. unless he is out of the office on Monday.

Offline Iggy

  • Member
  • Posts: 2,435
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #53 on: September 23, 2006, 10:27:59 AM »
.
« Last Edit: January 12, 2007, 08:56:08 PM by Iggy »

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #54 on: September 23, 2006, 10:29:29 AM »
Hold on sweetie... YOUR GOING TO GET THROUGH THIS!!!

Love

Offline Jody

  • Member
  • Posts: 1,843
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #55 on: September 23, 2006, 10:31:44 AM »
Glad you are better Dan after your horrible ordeal...Good luck seeing your doctor next week and keep us posted.

Jody
"Wake up to find out that you are the eyes of the world".
 "Try to discover that you are the song that the morning brings."

Grateful Dead

Offline Teresa

  • Member
  • Posts: 1,753
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #56 on: September 23, 2006, 10:43:13 AM »
Dan,

Hope you can get in to see your dr sooner than tuesday.

You hang in there hon.



Hugs
Teresa
Hubby HIV+ 5/5/06
CD4:320
  %: 26.7
 VL: <20
Atripla (started it 8/24/06)
 

Offline poobear

  • Member
  • Posts: 112
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #57 on: September 23, 2006, 03:27:37 PM »
Dan,
  Glad to hear your home but it sounds like you still are not feeling well at all.  My thoughts are with you and hope you feel much better very soon.  Big Hug for you.  Rachel

Offline Eldon

  • Member
  • Posts: 2,664
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #58 on: September 23, 2006, 05:43:32 PM »
Hello Dan,

I am sorry to hear that you are going through a rough situation at this time. Please DO make it a priority to go and see your Doctor as soon as possible. Also, I wish you a speedy recovery from this dreaded situation.


Have the BEST Day!

Dan J.

  • Guest
Re: Dan is in the emergency room. His Zerit might be causing havoc.
« Reply #59 on: September 24, 2006, 03:48:03 AM »
OUCH!!! I am in some serious pain at the moment. I can't sleep or get comfortable in any position. Sitting up did help , but not this time. I need to go to bed, but I just can't lay down. Damn-it!

Dan J.
« Last Edit: September 24, 2006, 03:52:47 AM by Dan J. »

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.